# SDR CALA2025041103701

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323174220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RH Y-1292 PREVIOUS REPAIR FROM FR25-FR26 IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK RH Y-1292 BETWEEN FR 24 TO FR 25 IAW A320 SRM 51-12-11-911-001.
